Bulletin of the American Mathematical Society

Pierre Laurent Wantzel

Florian Cajori

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 24, Number 7 (1918), 339-347.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424505

Mathematical Reviews number (MathSciNet)
MR1560082

Zentralblatt MATH identifier
46.0013.04

Citation

Cajori, Florian. Pierre Laurent Wantzel. Bull. Amer. Math. Soc. 24 (1918), no. 7, 339--347. https://projecteuclid.org/euclid.bams/1183424505


Export citation